# SDR HEEA064303

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAD WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-3297 AND NHFS-2170.   REFERENCE:  DMR NR 686273.  REPLACEMENT PART SERIAL NUMBERS ARE NHFS-4516 AND NHFS-4526.
